# SDR SIMA20160718005

- Difficulty date: July 18, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 28,923 hours, 24,388 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 14525892001
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER SILL AFT TEE BRACKET CORRODED.  REMOVED AND REPLACED THE TEE BRACKET IAW SRM 51-40-02, AND 51-20-03.
